RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1979, Volume 40, Number 3, Pages 394–407 (Mi tmf2928)  

This article is cited in 5 scientific papers (total in 5 papers)

Derivation of nonlinear generalized equations of quantum relativistic hydrodynamics

D. N. Zubarev, A. V. Prozorkevich, S. A. Smolyanskii


Abstract: The equations of quantum relativistic hydrodynamics, the transport relations and transport coefficients, and also the entropy balance equation are obtained dynamically in the framework of the nonequilibrium statistical operator method without the assumption that the state of the system is close to equilibrium. The laws of conservation of the energy, momentum, and total charge of a system in an external field are taken into account. The nonequilibrium state is described on the basis of the covariant quantum Liouville equation.

Full text: PDF file (1659 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1979, 40:3, 821–831

Bibliographic databases:

Received: 21.03.1979

Citation: D. N. Zubarev, A. V. Prozorkevich, S. A. Smolyanskii, “Derivation of nonlinear generalized equations of quantum relativistic hydrodynamics”, TMF, 40:3 (1979), 394–407; Theoret. and Math. Phys., 40:3 (1979), 821–831

Citation in format AMSBIB
\Bibitem{ZubProSmo79}
\by D.~N.~Zubarev, A.~V.~Prozorkevich, S.~A.~Smolyanskii
\paper Derivation of nonlinear generalized equations of quantum relativistic hydrodynamics
\jour TMF
\yr 1979
\vol 40
\issue 3
\pages 394--407
\mathnet{http://mi.mathnet.ru/tmf2928}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=549749}
\transl
\jour Theoret. and Math. Phys.
\yr 1979
\vol 40
\issue 3
\pages 821--831
\crossref{https://doi.org/10.1007/BF01032069}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JN17600009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2928
  • http://mi.mathnet.ru/eng/tmf/v40/i3/p394

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Birman, D. N. Zubarev, S. A. Smolyanskii, “Quantum hydrodynamics of self-gravitating matter”, Theoret. and Math. Phys., 48:3 (1981), 796–806  mathnet  crossref  zmath  isi
    2. S. A. Smolyanskii, “Quantum relativistic hydrodynamics of systems with broken symmetry II. Nonequilibrium state”, Theoret. and Math. Phys., 52:2 (1982), 809–814  mathnet  crossref  zmath  isi
    3. A. V. Prozorkevich, V. L. Samorodov, S. A. Smolyanskii, “Quantum relativistic hydrodynamics of systems with broken symmetry. I. Local-equilibrium state”, Theoret. and Math. Phys., 52:3 (1982), 920–926  mathnet  crossref  mathscinet  zmath  isi
    4. D. N. Zubarev, M. V. Tokarchuk, “Nonequilibrium thermofield dynamics and the nonequilibrium statistical operator method. I. Basic relations”, Theoret. and Math. Phys., 88:2 (1991), 876–893  mathnet  crossref  mathscinet  isi
    5. P. A. Glushak, B. B. Markiv, M. V. Tokarchuk, “Zubarev's nonequilibrium statistical operator method in the generalized statistics of multiparticle systems”, Theoret. and Math. Phys., 194:1 (2018), 57–73  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:289
    Full text:123
    References:21
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019